# SDR UALA2010110104044

- Difficulty date: October 29, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,847 hours, 13,062 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Loose
- Location: Door 3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L WILL NOT ARM.  SECURED LOOSE WIRE GUARD THAT WAS INTERFERING WITH DOOR OPERATION.
